# SDR ASMF200409011

- Difficulty date: September 27, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N881LF
- Make and model: Doug MD 83
- Aircraft serial: 53051
- Aircraft time: 40,356 hours, 29,468 cycles
- Engine: Pwa JT8D219
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 702242
- Part serial: R0254
- Condition: Damaged
- Location: Strobe
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING FINAL APPROACH LIGHTING IMPACT ON THE AIRCRAFT RADOME. LIGHTING IMPACT INSPECTION WAS PERFORMED IAW MM 05-53-00, NO MAJOR DAMAGES WERE DETECTED. THREE STATIC DISCHARGERS ON LT AND RT STROBE LIGHTS AND UPPER ANTI-COLLISION LAMP WERE REPLACED IAW MM 33-42-01 AND 33-43-01, TESTS WERE CORRECT.
